Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


STANOZOLOL

Sep 16, 2016

Nelson Buenos Dias

Tengo una pregunta, desde que inicie el tratamieento he venido mejorando mucho, desde el primer momento fui indetectable y los niveles de CD4 han suido progresivamente, pero se me dificulta subir mi peso, mi entrenador me sugirio Stanozolol (El no sabe de mi condicion) inicie el primer ciclo, pero cuando vinieron mis examenes de rutina mi Medico se preocupo por ver que aunque mis niveles de colesterol eran normales vio lo siguiente: HDL en 36mg/dl LDL en 135.4mg/dl

Tambien

TRANSAMNASA GLUTAMICO OXALOACEITICA (AST) 52.8 Ui TRANSAMNASA GLUTAMICO PIRUVICA (ALT) 172.8 Ui

Adicional que la Creatiniina en suero subio a 1.13MG/DL

Inmediatamente me dijo que dejara todo lo que estaba consumiendo, proteina para entrenamiento, pastillas de multivitaminicos, cualquier sustancia que se procese en el higado.

Creo que hice mal con el Stanozolol? esta no era la solucion? cuando lo tome le adicione pastillas de Silimarina.

Agradezco mucho tu respuesta

Saludos

Response from Mr. Vergel

Los anabolicos orales tienen ese problema. La nandrolona (deca) solo cause bajadas de HDL pero lo demas no. Me asombro como todos Uds que me mandan preguntas no leen antes de meterse algo en el cuerpo!

Lee mi libro gratis y sale de todas dudas:

http://powerusa.org/books/Fortaleceteysobrevive1.pdf

Nelson



Previous
Whey, Soy protein ot Egg whites?
Next
HIV and cassein protein supplement

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement